# SDR JJBA20240404017

- Difficulty date: March 15, 2022
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF1 FLOOR STRUCTURE AREA, CORROSION AND TWO LOOSES RIVETS FOUND ON R/H OCTOGONAL DOUBLER AT FR 20	CF1, FLOOR STRUCTURE, OXTOGONAL DOUBLER RH OMEGA BEAM AT FR20 REMOVED/REPLACED
